Sinus Headache Relief

open-arrowProduct Type
open-arrowBrand
open-arrowDeals & Promotions
open-arrowPrice
Enter a custom value
dollar-img
to
dollar-img
open-arrowForm
open-arrowSpecial Feature
open-arrowMore Options
  • Learn more about Auto-Reorder & Save - Opens a simulated dialog
  • Learn more about Auto-Reorder & Save - Opens a simulated dialog
carousel previous arrow
carousel previous arrow
Price and inventory may vary from online to in store.

Sinus headache relief

Find specific relief for the kind of discomfort that comes with sinus pressure. Sinus headache relief products work to both clear your sinuses and relieve the pain. These sinus medicines can contain nasal decongestants or expectorants. which can both help to reduce pressure. Many also contain acetaminophen or ibuprofen for pain relief. You can choose between sinus headache relief products in tablet or liquid form from brands such as Vick's, Advil and Robitussin here at Walgreens.com.

Relief for sinus pain

For effective relief, choose your sinus headache relief based on what you need. You can find combination packs of both day time and night time relief to help you get better rest and feel good throughout the day. If you don't have any trouble sleeping, choose a day time sinus relief product. There are formulas for severe colds and coughs as well as different flavors of liquid medicines to choose from.

More congestion relief

Additional options for sinus relief include an assortment of products for children and adults. You can use nasal strips to help open your airways for better breathing while you sleep. Nasal sprays and neti pots can help clear your sinuses for up to 12 hours. Saline and nasal washes can be used by kids and adults for relief of sinus pressure, congestion and pain.